Alert archive / Nebraska / Tornado Warnings in 2011
Tornado Warning 11, NWS Hastings, NE
NWS Hastings, NE issued this tornado warning at May 12, 2011, 3:57 PM CDT for Buffalo County, Sherman County, Nebraska. It was in force for 33 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 12, 2011, 3:57 PM CDT (20:57 UTC)
- Expired
- May 12, 2011, 4:30 PM CDT
- In force
- 33 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
Counties Buffalo County, NE, Sherman County, NE
The radar
The Grand Island radar (KUEX), 92 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 12, 4:05 PM CDT | TORNADO | 3 Ne Ravenna, NE | |
| May 12, 4:07 PM CDT | HAIL 1 | 6 Wsw Rockville, NE | |
| May 12, 4:28 PM CDT | HAIL 1 | 2 Sw Rockville, NE | |
| May 12, 4:32 PM CDT | HAIL 1.5 | 6 S Rockville, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 12, 2:37 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.0 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 47 J/kg
- Mixed-layer CIN
- -121 J/kg
- Mixed-layer LCL
- 504 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 207 m²/s²
- 0-3 km storm-relative helicity
- 214 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
797 WFUS53 KGID 122057 TORGID NEC019-163-122130- /O.NEW.KGID.TO.W.0011.110512T2057Z-110512T2130Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE HASTINGS NE 357 PM CDT THU MAY 12 2011 THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A * TORNADO WARNING FOR... NORTHEASTERN BUFFALO COUNTY IN SOUTH CENTRAL NEBRASKA... SOUTH CENTRAL SHERMAN COUNTY IN CENTRAL NEBRASKA... * UNTIL 430 PM CDT * AT 355 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR RAVENNA...OR 25 MILES NORTHEAST OF KEARNEY...AND MOVING NORTHWEST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... RAVENNA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 4106 9905 4116 9888 4103 9879 4098 9888 TIME...MOT...LOC 2057Z 130DEG 9KT 4103 9888 HAIL 1.00IN $$
2 follow-up statements
697 WWUS53 KGID 122108 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 408 PM CDT THU MAY 12 2011 NEC019-163-122130- /O.CON.KGID.TO.W.0011.000000T0000Z-110512T2130Z/ BUFFALO NE-SHERMAN NE- 408 PM CDT THU MAY 12 2011 ...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL SHERMAN AND NORTH CENTRAL BUFFALO COUNTIES UNTIL 430 PM CDT... AT 404 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR RAVENNA...OR 25 MILES NORTHEAST OF KEARNEY... MOVING NORTHWEST AT 10 MPH. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF EXTREME NORTHERN BUFFALO AND SOUTHERN SHERMAN COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 4104 9880 4099 9889 4106 9905 4116 9888 TIME...MOT...LOC 2108Z 130DEG 9KT 4105 9891 HAIL 1.00IN $$
082 WWUS53 KGID 122123 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 423 PM CDT THU MAY 12 2011 NEC019-163-122133- /O.EXP.KGID.TO.W.0011.000000T0000Z-110512T2130Z/ BUFFALO NE-SHERMAN NE- 423 PM CDT THU MAY 12 2011 ...THE TORNADO WARNING FOR SOUTH CENTRAL SHERMAN AND NORTHEASTERN BUFFALO COUNTIES WILL EXPIRE AT 430 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. ADDITIONAL SEVERE THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO WATCH REMAINS IN EFFECT UNTIL 10 PM CDT. LAT...LON 4104 9880 4099 9889 4106 9905 4116 9888 TIME...MOT...LOC 2123Z 130DEG 9KT 4107 9895 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at May 12, 1:10 PM CDT, 2 hours 47 minutes earlier.
Area forecast discussion, May 12, 1:10 PM CDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 110 PM CDT THU MAY 12 2011 .AVIATION...18Z KGRI TAF. TRICKY FORECAST...ESPECIALLY REGARDING CEILINGS AND TIMING OF POTENTIAL CONVECTIVE ACTIVITY. A BOUNDARY LIES TO THE NORTH WITH LIFR/IFR STRATUS TO THE NORTHWEST OF THE BOUNDARY. THE BOUNDARY HAD MADE A RETREAT NORTH EARLIER IN THE MORNING...BUT NOW APPEARS TO BE MAKING A SLOW AND INEVITABLE MOVE TO THE SOUTHEAST AS THE STUBBORN MID-LEVEL LOW CREEPS EAST ACROSS NORTHERN KANSAS. WE SHOULD HAVE ENOUGH INSTABILITY TO PRODUCE SOME THUNDERSTORMS ALONG THIS BOUNDARY TOWARD MID-AFTERNOON INTO PERHAPS THE EARLY EVENING. WITH A LOW SHEAR ENVIRONMENT...WE COULD GET SOME BRIEF AND WEAK LANDSPOUT TYPE TORNADOES DEVELOPING ALONG THE BOUNDARY...ESPECIALLY IF THE BOUNDARY MOVES SLOWLY ENOUGH. WE WILL EVENTUALLY HAVE A LOW CEILING OF STRATUS BEHIND THE BOUNDARY TONIGHT WITH GUSTY NORTHWEST WINDS BEHIND THE BOUNDARY ONCE IT PASSES THROUGH. TIMING OF THE BOUNDARY IS A BIT TRICKY AS MODELS HAVE TRIED HURRYING THIS SYSTEM TO THE EAST FASTER THAN IT ACTUALLY HAS. .DISUSSION...UPDATED SEVERAL FIELDS OF THE FORECAST FOR THIS AFTERNOON AND EVENING...INCLUDING PROBABILITY OF PRECIPITATION...DEW POINTS...SKY COVER...AND WIND. ITS BECOMING MORE APPARENT THAT A BOUNDARY LOCATED IN THE NORTHERN CWA AND CURVING SOUTH INTO THE WESTERN CWA WILL BE THE MOST LIKELY FOCUS OF CONVECTION THIS AFTERNOON. THIS BOUNDARY MOVED A BIT FARTHER TO THE NORTHWEST EARLIER IN THE MORNING...BUT IS FINALLY SHOWING SIGNS OF BUDGING A BIT FARTHER SOUTHEAST. WE SHOULD HAVE ENOUGH INSTABILITY TO PRODUCE SOME THUNDERSTORMS ALONG THIS BOUNDARY TOWARD MID-AFTERNOON INTO PERHAPS THE EARLY EVENING. WITH A LOW SHEAR ENVIRONMENT...WE COULD GET SOME BRIEF AND WEAK LANDSPOUT TYPE TORNADOES DEVELOPING ALONG THE BOUNDARY...ESPECIALLY IF THE BOUNDARY MOVES SLOWLY ENOUGH. WE WILL EVENTUALLY HAVE A LOW CEILING OF STRATUS BEHIND THE BOUNDARY TONIGHT WITH GUSTY NORTHWEST WINDS BEHIND THE BOUNDARY ONCE IT PASSES THROUGH. TIMING OF THE BOUNDARY IS A BIT TRICKY AS MODELS HAVE TRIED HURRYING THIS SYSTEM TO THE EAST FASTER THAN IT ACTUALLY HAS. I ADJUSTED CHANCES OF PRECIPITATION TO BE FOCUSED FARTHER NORTH THIS AFTERNOON...THEN SHIFTING SOUTH INTO THE EVENING. I ALSO SHARPENED UP THE GRADIENT OF DEWPOINTS...WITH SOME MOISTURE PULLING NEAR THE BOUNDARY AND SHARPENED THE GRADIENT OF CLOUDINESS WITH RESPECT TO THE BOUNDARY AS WELL. AGAIN...THIS IS A TOUGH CALL FOR MANY ELEMENTS AS MODELS HAVE TENDED TO MOVE EVERYTHING TO THE EAST TOO FAST...BUT TOOK MY BEST STAB BASED ON THE LATEST TRENDS ON SATELLITE AND RADAR. && PREV DISCUSSION... /ISSUED 325 AM CDT THU MAY 12 2011/ DISCUSSION...MAIN FORECAST CONCERN WILL BE CHANCES FOR SHOWERS AND THUNDERSTORMS THROUGH FRIDAY. THUNDERSTORMS ARE MOVING OUT OF THE FORECAST AREA EARLY THIS MORNING. THE SURFACE LOW IN NORTH CENTRAL KANSAS WITH A FRONTAL BOUNDARY STRETCHING ACROSS SOUTHERN NEBRASKA. THE UPPER LOW PRESSURE SYSTEM THAT BROUGHT SHOWERS AND THUNDERSTORMS TO THE REGION YESTERDAY WILL CONTINUE TO MOVE THROUGH KANSAS TODAY THROUGH FRIDAY. THE SURFACE LOW WILL MOVE TO THE EAST TODAY. THE FRONT WILL BE PUSHED TO THE SOUTHEAST TODAY. THIS MORNING THERE MAY BE SOME ISOLATED SHOWERS AND THUNDERSTORMS ACROSS THE AREA. BY AFTERNOON THERE IS A BETTER CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS THE AREA AS THE UPPER LOW MOVES CLOSER AND THE FRONT MOVES TO THE SOUTHEAST ACROSS THE AREA. THE MUCAPE IS BEST IN THE EAST AND SUPPOSE THERE COULD BE A STRONG STORM ACROSS THE EASTERN PART OF THE FORECAST AREA. AS THE FRONT MOVES THROUGH WINDS FROM THE NORTH WILL INCREASE AND EXPECT BREEZY CONDITIONS BEHIND THE FRONT. TONIGHT THE UPPER LOW STARTS TO MOVE TO THE EAST OF THE AREA...BUT THERE WILL BE SOME LINGERING SHOWERS AND THUNDERSTORMS MAINLY IN THE EAST...BUT THE INSTABILITY DECREASES QUICKLY DURING THE EVENING. OVERNIGHT WILL KEEP SOME SHOWERS ACROSS THE AREA...BUT THERE IS LITTLE INSTABILITY TO CAUSE MUCH MORE THAN SHOWERS. BY FRIDAY THE UPPER LOW GETS FAR ENOUGH TO THE EAST THERE MAY BE SOME LINGERING SHOWERS IN THE FAR EAST...BUT EVEN THESE SHOULD BE COMING TO AN END. TEMPERATURES WILL BE COOLER FOR FRIDAY. A SURFACE HIGH PRESSURE TRIES TO MOVE INTO THE AREA FRIDAY AFTERNOON AND NIGHT. COOLER AIR WILL CONTINUE ACROSS THE AREA FRIDAY NIGHT THROUGH SUNDAY. MADE NO CHANGES TO SUNDAY AND BEYOND. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && AVIATION/UPDATE...HEINLEIN
Hazardous weather outlook, May 12, 11:55 AM CDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 1155 AM CDT THU MAY 12 2011 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 131200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 1155 AM CDT THU MAY 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE CHANCE FOR THUNDERSTORMS WILL CONTINUE ACROSS THE ENTIRE OUTLOOK AREA MAINLY BETWEEN 3 PM THIS AFTERNOON AND 8 PM THIS EVENING. THERE IS THE POSSIBILITY THAT SOME THUNDERSTORMS WILL BE STRONG TO SEVERE...WITH THE BEST CHANCES OF SEVERE WEATHER GENERALLY ALONG AND EAST OF A LINE FROM SUMNER TO HOLDREGE NEBRASKA...TO SMITH CENTER KANSAS. WHILE THE PRIMARY HAZARDS WILL BE WITH DAMAGING WINDS NEAR 60 MPH AND QUARTER SIZE HAIL...AN ISOLATED TORNADO CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE CHANCE FOR THUNDERSTORMS RETURNS TO THE OUTLOOK AREA WEDNESDAY THROUGH THURSDAY. SEVERE WEATHER IS NOT EXPECTED AT THIS POINT IN TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 3 PM THIS AFTERNOON AND 8 PM THIS EVENING...GENERALLY ALONG AND EAST OF A LINE FROM SUMNER TO HOLDREGE NEBRASKA...TO SMITH CENTER KANSAS. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) ADO
In the hours before
Special weather statement, May 12, 2:28 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
228 PM CDT THU MAY 12 2011
NEZ082-122000-
FURNAS NE-
228 PM CDT THU MAY 12 2011
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN FURNAS COUNTY UNTIL 300
PM CDT...
AT 221 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CAMBRIDGE...OR 33 MILES NORTHWEST OF
NORTON...MOVING NORTHWEST AT 10 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF NORTHWESTERN FURNAS COUNTY.
ADDITIONAL STORMS ARE EXPECTED TO DEVELOP ACROSS THE WESTERN HALF OF
FURNAS COUNTY BETWEEN 230 PM CDT AND 300 PM CDT.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4036 10020 4036 10010 4035 9997 4000 9992
4001 10019 4016 10021 4035 10021
TIME...MOT...LOC 1927Z 143DEG 11KT 4028 10017
EWALDLocal storm report, May 12, 2:47 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
247 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL CAMBRIDGE 40.28N 100.17W
05/12/2011 E0.88 INCH FURNAS NE TRAINED SPOTTER
&&
EWALDSpecial weather statement, May 12, 2:49 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
249 PM CDT THU MAY 12 2011
NEZ046-122015-
SHERMAN NE-
249 PM CDT THU MAY 12 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SHERMAN COUNTY UNTIL
315 PM CDT...
AT 245 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF BOELUS...OR 25 MILES WEST OF
GRAND ISLAND...MOVING NORTHWEST AT 20 MPH.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
ROCKVILLE...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4113 9874 4105 9875 4104 9892 4105 9907
4107 9906 4124 9888
TIME...MOT...LOC 1949Z 133DEG 17KT 4106 9883Local storm report, May 12, 3:38 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
338 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM HAIL 4 ENE HAZARD 41.11N 99.01W
05/12/2011 E0.75 INCH SHERMAN NE NWS EMPLOYEE
&&
REEDSpecial weather statement, May 12, 3:46 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
346 PM CDT THU MAY 12 2011
NEZ061-122130-
BUFFALO NE-
346 PM CDT THU MAY 12 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BUFFALO COUNTY UNTIL
430 PM CDT...
AT 345 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTH OF PLEASANTON...OR 14 MILES NORTH
OF KEARNEY...MOVING NORTHWEST AT 15 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
PLEASANTON...
MILLER...
LAT...LON 4105 9942 4106 9937 4106 9928 4102 9905
4096 9897 4082 9917 4092 9943 4104 9943
TIME...MOT...LOC 2046Z 132DEG 13KT 4090 9911The office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 2:28 PM CDT | Special Weather Statement | GID | Furnas | 32 min |
| May 12, 2:49 PM CDT | Special Weather Statement | GID | Sherman | 26 min |
| May 12, 2:54 PM CDT | Severe Thunderstorm Warning | GID | Sherman | 36 min |
| May 12, 3:28 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Sherman | 32 min |
| May 12, 3:46 PM CDT | Special Weather Statement | GID | Buffalo | 44 min |
| May 12, 3:56 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Sherman | 34 min |
| May 12, 4:05 PM CDT | Special Weather Statement | GID | Howard | 25 min |
| May 12, 4:21 PM CDT | Severe Thunderstorm Warning | GID | Hall, Hamilton, Howard, Merrick, Polk, York | 39 min |
| May 12, 4:25 PM CDT | Areal Flood Advisory | GID | Sherman | 79 min |
| May 12, 4:27 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Sherman | 48 min |
| May 12, 4:37 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Webster | 38 min |
| May 12, 4:44 PM CDT | Severe Thunderstorm Warning | GID | Clay, Hamilton | 46 min |
| May 12, 4:50 PM CDT | Tornado Warning | GID | Hamilton, Merrick | 25 min |
| May 12, 4:53 PM CDT | Tornado Warning | GID | Hamilton, Merrick, Polk, York | 37 min |
| May 12, 4:54 PM CDT | Severe Thunderstorm Warning | GID | Fillmore, York | 51 min |
| May 12, 4:59 PM CDT | Severe Thunderstorm Warning | GID | Hall, Howard, Merrick | 46 min |
| May 12, 4:59 PM CDT | Tornado Warning | GID | Fillmore, Hamilton, York | 31 min |
| May 12, 5:09 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Sherman | 51 min |
| May 12, 5:11 PM CDT | Tornado Warning | GID | Hamilton, Merrick | 34 min |
| May 12, 5:14 PM CDT | Special Weather Statement | GID | Webster | 31 min |
| May 12, 5:19 PM CDT | Special Weather Statement | GID | Phelps | 41 min |
| May 12, 5:20 PM CDT | Tornado Warning | GID | Hall, Hamilton, Howard, Merrick, Polk, York | 40 min |
| May 12, 5:24 PM CDT | Flash Flood Warning | GID | Hall, Howard, Merrick | 6 hr |
| May 12, 5:40 PM CDT | Flash Flood Warning | GID | Sherman | 6 hr |
| May 12, 5:50 PM CDT | Tornado Warning | GID | Hamilton, Polk, York | 40 min |
| May 12, 5:54 PM CDT | Severe Thunderstorm Warning | GID | Hall, Hamilton, Howard, Merrick | 41 min |
| May 12, 6:06 PM CDT | Special Weather Statement | GID | Kearney | 39 min |
| May 12, 6:11 PM CDT | Severe Thunderstorm Warning | GID | Kearney | 32 min |
| May 12, 6:20 PM CDT | Special Weather Statement | GID | Adams | 25 min |
| May 12, 6:24 PM CDT | Flash Flood Warning | GID | Hamilton, Polk, York | 6 hr |
| May 12, 6:24 PM CDT | Severe Thunderstorm Warning | GID | Hamilton, Merrick, Nance, Polk, York | 51 min |
| May 12, 6:29 PM CDT | Severe Thunderstorm Warning | GID | Nuckolls | 46 min |
| May 12, 6:37 PM CDT | Special Weather Statement | GID | Fillmore | 38 min |
| May 12, 6:56 PM CDT | Tornado Warning | GID | Polk | 34 min |
Nearby
Tornado Warnings in Nebraska, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.